Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What are the side effects of chemotherapy ?

I am suffering from leukemia(blood cancer)and undergoing chemotherapy cycles .Due to this recently i have lot of hair fall and even wait loss.I feel weak ,so i want to know what are the side effects caused by chemotherapy
Asked On : Sat, 10 Oct 2009
Answers:  4 Views:  1142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
i am a unani doctor.our medicine use in cancer include supplementation a) to reduce side-effects during chemotherapy or radiotherapy, b) to prolonging survival and minimize metastasis, c) to improve quality of life, and d) to prevent occurrence A. As a supplement during&after chemotherapy or radiotherapy to reduce side-effects such as fatigue, loss of appetite, hair loss, bone marrow suppression and risk of infection.
Answered: Sat, 17 Jul 2010
  User's Response
i will add more to the list vomiting, hair loss, severe pain, weight loss, anemia, frequent infections are few side effects. if you have any more please mention, its useful to me.
Answered: Wed, 4 Nov 2009
  Anonymous's Response

It could be. I know of one more person who used to take these. He also lost weight drastically. But he also had nausea, vomiting, tiredness, mouth ulcers and all that.

Answered: Sat, 10 Oct 2009
  User's Response
this is the worst treatment but at times it is done to save the life of many people, you will really become like dead body with this treatment.
Answered: Mon, 2 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor